# SDR UALA2008123007050

- Difficulty date: December 26, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 67,657 hours, 11,014 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Condition: Faulty
- Location: Apu Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTS DOWN WITH ELEC OR PNEUMATIC LOAD.  REPLACED BATTERY CHARGER AS PER SERVICE TIP.  CLEARED APU CONTROLLER OF ALL FAULTS.  RAN ENG 3 TIMES TO PUT LOAD ON APU,  AT MAX HAD 40 P.S.I.  ALSO SERVICED APU OIL.
